Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 139464, 20 pages
http://dx.doi.org/10.1155/2013/139464
Research Article

Cellular Harmony Search for Optimization Problems

1School of Computer Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia
2Department of Information Technology, Al-Huson University College, Al-Balqa Applied University, P.O. Box 50, Al-Huson, Irbid, Jordan
3Department of Computer Science, Jadara University, P.O. Box 733, Irbid, Jordan

Received 8 July 2013; Revised 15 August 2013; Accepted 16 August 2013

Academic Editor: Zong Woo Geem

Copyright © 2013 Mohammed Azmi Al-Betar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed Azmi Al-Betar, Ahamad Tajudin Khader, Mohammed A. Awadallah, Mahmmoud Hafsaldin Alawan, and Belal Zaqaibeh, “Cellular Harmony Search for Optimization Problems,” Journal of Applied Mathematics, vol. 2013, Article ID 139464, 20 pages, 2013. https://doi.org/10.1155/2013/139464.